HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >


Files in This Item:
講究録1485.pdf1.09 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: 球面上にあるN点渦糸環の縮約系について
Other Titles: On reduced systems of the polygonal ring of N vortex points on a sphere
Authors: 坂上, 貴之1 Browse this author →KAKEN DB
Authors(alt): Sakajo, Takashi1
Issue Date: Apr-2006
Publisher: 京都大学数理解析研究所
Journal Title: 数理解析研究所講究録
Volume: 1485
Start Page: 86
End Page: 98
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 坂上 貴之

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University